Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Vertigo, nausea, sweating. Cause?

I woke up this morning with severe vertigo , and when I sat up in bed I felt severe nausea and had to run to the bathroom, followed by a sudden sweat that accompanied the nausea. the room is spinning and the vertigo does not go away even when my eyes are closed. The only time the nausea is lessened is when I lie down. once I sit, stand, or walk, the nausea becomes so unbearable that I have to immediately lie down again. 8 hours have passed since the vertigo started and I still feel the same. What is this sudden vertigo, nausea, sweating?
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  231
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Neurologist 's  Response
Dear it is better to consult a doctor to exam your neurological status anyway symtoms you are suffering seems to be periferic vertigo and are treated with betahistine 24 mg twice a day starting first week with 24 mg per day.Wish you all the best dont hesitate to contact for any other question
Answered: Sun, 15 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor